# SDR CA051205010

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 516 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 4606
- Condition: Contaminated
- Part time: 414 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SERVO WAS REMOVED FOR HYD LEAK.  WHEN THE UPPER ROD-END WAS REMOVED, WATER WAS FOUND IN THE SHAFT OF THE SERVO.  NO SIGNS OF CORROSION WERE NOTED.  SERVOS IN THE R44 ARE MOUNTED VERTICALLY, AND UNLIKE OTHER HELICOPTERS WITH VERTICAL SERVOS, THE UPPER ROD ENDS DO NOT GET SEALED WITH PRO-SEAL.  THE END OF THE SHAFT HAS TWO TANGS FOR A LOCK ASSEMBLY.  WHEN FULLY ASSEMBLED IT IS POSSIBLE THAT WATER COULD ENTER AT THAT POINT.  THE PICTURES ATTACHED ARE NOT OF THE SERVO IN QUESTION.
